zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Absolute stability of time-delay systems with sector-bounded nonlinearity. (English) Zbl 1100.93519
Summary: This paper deals with the problem of absolute stability of time-delay systems with sector-bounded nonlinearity. Some new delay-dependent stability criteria are obtained and formulated in the form of linear matrix inequalities (LMIs). Neither model transformation nor bounding technique for cross terms is involved through derivation of the stability criteria. Numerical examples show that the results obtained in this paper improve the estimate of the stability limit over some existing result.

MSC:
93D10Popov-type stability of feedback systems
93C23Systems governed by functional-differential equations
WorldCat.org
Full Text: DOI
References:
[1] Aizerman, M. A.; Gantmacher, F. R.: Absolute stability of regulator systems. (1964) · Zbl 0123.28401
[2] Bliman, P. -A.: Lyapunov-Krasovskiĭ functionals and frequency domain: delay-independent absolute stability criteria for delay systems. International journal of robust and nonlinear control 11, 771-788 (2001) · Zbl 0992.93069
[3] Boyd, S.; El Ghaoui, L.; Feron, E.; Balakrishnan, V.: Linear matrix inequalities in systems and control theory. (1994) · Zbl 0816.93004
[4] Gan, Z. X.; Ge, W. G.: Lyapunov functional for multiple delay general Lur’e control systems with multiple non-linearities. Journal of mathematics analysis and applications 259, 596-608 (2001) · Zbl 0995.93041
[5] Gu, K. (2000). An integral inequality in the stability problem of time-delay systems. Proceedings of the 39th IEEE conference on decision and control (pp. 2805-2810). Sydney, Australia.
[6] Gu, K.; Kharitonov, V. L.; Chen, J.: Stability of time-delay systems. (2003) · Zbl 1039.34067
[7] Hale, J. K.; Lunel, S. M. Verduyn: Introduction to functional differential equations. (1993) · Zbl 0787.34002
[8] Han, Q. -L.: Robust stability of uncertain delay-differential systems of neutral type. Automatica 38, 719-723 (2002) · Zbl 1020.93016
[9] He, Y.; Wu, M.: Absolute stability for multiple delay general Lur’e control systems with multiple nonlinearities. Journal of computational and applied mathematics 159, 241-248 (2003) · Zbl 1032.93062
[10] Khalil, H. K.: Nonlinear systems. (1996) · Zbl 0842.93033
[11] Li, X. -J.: On the absolute stability of systems with time lags. Chinese mathematics 4, 609-626 (1963)
[12] Liao, X. X.: Absolute stability of nonlinear control systems. (1993) · Zbl 0817.93002
[13] Lur’e, A. I.: Some nonlinear problems in the theory of automatic control. (1957)
[14] Popov, V. M.: Hyperstability of control systems. (1973) · Zbl 0276.93033
[15] Popov, V. M.; Halanay, A.: About stability of non-linear controlled systems with delay. Automation and remote control 23, 849-851 (1962)
[16] Somolines, A.: Stability of lurie type functional equations. Journal of differential equations 26, 191-199 (1977) · Zbl 0427.34071
[17] Yakubovich, V.A. (1971). S-procedure in nonlinear control theory. Vestnik Leningradskogo Universiteta, Ser. Matematika, Series 1, 13, 62-77. · Zbl 0232.93010
[18] Yakubovich, V. A.; Leonov, G. A.; Gelig, A. Kh.: Stability of stationary sets in control systems with discontinuous nonlinearities. (2004) · Zbl 1054.93002
[19] Yu, L., Han, Q.-L., Yu, S., & Gao, J. (2003). Delay-dependent conditions for robust absolute stability of uncertain time-delay systems. Proceedings of the 42nd IEEE conference on decision and control (pp. 6033-6037). Maui, Hawaii USA.